# SDR DALA1149193116

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA RT SIDE -Y1732 FLOOR SUPPORT BETWEEN FR20 &FR 24 CORRODED AT FR20.  REMOVED CORROSION FROM FLOOR SUPPORT-Y1732 IAW A319 SRM 51-74-0 0, L=3.5 W=3.0 D=0.050 FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-11-14 FIG 101.  REMOVED FLOOR SUPPORT -Y1732 IAW A319 SRM 51-42-11.  INSTALLED FLOOR SUPPORT-Y1732 IAW A319 SRM 51-42-11.  P/N 53112 78400301.
